Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 307245, 19 pages
http://dx.doi.org/10.1155/2010/307245
Research Article

Convergence Theorems on a New Iteration Process for Two Asymptotically Nonexpansive Nonself-Mappings with Errors in Banach Spaces

Department of Mathematics, Faculty of Science, Ataturk University, Erzurum 25240, Turkey

Received 21 October 2009; Accepted 20 January 2010

Academic Editor: Guang Zhang

Copyright © 2010 Murat Ozdemir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murat Ozdemir, Sezgin Akbulut, and Hukmi Kiziltunc, “Convergence Theorems on a New Iteration Process for Two Asymptotically Nonexpansive Nonself-Mappings with Errors in Banach Spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 307245, 19 pages, 2010. https://doi.org/10.1155/2010/307245.